MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Model Number LT300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a cholecystectomy, reoperation was needed because of a bile leak.Erco was performed and a drain was left.Patient in serious hospitalized condition.
 
Additional Manufacturer Narrative
(b)(4).Batch # unk.Additional information was requested and the following was obtained: were the clips viewed endoscopically during the initial surgical procedure? yes how many days postoperative did the leak occur? i don't know for sure but patients usually be discharged the day following the surgery and was not because it has already presented nanormality in the immediate post operatory where was the leak anatomically located? majority doctors report cystic duct what was observed at the site of the leak upon reoperation? some doctors say that they don't even operate because they know that in the reoperation it is difficult to visualize exactly where it leakes so they put the drain and let it drain until it closes.Prior to loading, can you please confirm each of clip cartridges were placed in the lc800 base metal? i don't have information please confirm the brand and product code of the clip applier used with the lt300 clips? i have no information because i was not in surgery.Fact was potentially reported by the physician were malformed or scissored clips observed? if yes, please describe shape.Doctor does not report but they realize that, compared with another company, the lt 300 does not close well in the proximal position.When there is a malformation of the clip they clip again.Prior to use, did the or staff confirm alignment of the jaws of the clip appliers as requested in the ifu? yes.They always search to clip with aligned legs but there have been reports of cross clipping and having to clip again two other events were also reported, pc-001211673 and pc-001211675, were these all 3 separate patients and events? yea.These are other events and according to the doctors there are much more cases a fact that is making us molibize to change clips and follow procedures to recover customers is the surgeon experienced with the use of j&j clip appliers? yea.All doctors who reported have much experience in surgery and clip use did the surgeon experience any difficulties using the clip applier? if so, please describe.What is current patient status? some say that the jnj clipador is difficult to rotate, it is not ergonomic for rotation inside the cavity because it can't be faxed with one hand.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: it was stated that, " two other events were also reported, pc-001211673 and pc-001211675, were these all 3 separate patients and events? yea.These are other events and according to the doctors there are much more cases a fact that is making us molibize to change clips and follow procedures to recover customers" please confirm the specific number of patient events.Have any of these events been previously reported to ethicon? if yes, please provide complaint file number.For each patient event please provide: event date, product code and lot number involved, procedure, and event description.Was there any adverse patient outcome? if yes, was there any medical or surgical intervention performed? investigation summary an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key15679255
Report Number3005075853-2022-07276
Device Sequence Number17620164
Product Code FZP
UDI-Device Identifier10705036012825
UDI-Public10705036012825
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLT300
Device Catalogue NumberLT300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown